SL(n) Invariant Valuations on Polytopes

Autor(en): Ludwig, Monika
Reitzner, Matthias 
Stichwörter: Chauchy's functional equation; Computer Science; Computer Science, Theory & Methods; Euler characteristic; Mathematics; Polytopes; Valuations; Volume
Erscheinungsdatum: 2017
Herausgeber: SPRINGER
Journal: DISCRETE & COMPUTATIONAL GEOMETRY
Volumen: 57
Ausgabe: 3
Startseite: 571
Seitenende: 581
Zusammenfassung: 
A classification of invariant valuations on the space of convex polytopes in without any continuity assumptions is established. A corresponding result is obtained on the space of convex polytopes in that contain the origin.
ISSN: 01795376
DOI: 10.1007/s00454-016-9838-7

Show full item record

Google ScholarTM

Check

Altmetric